File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Lung injury in dimethyl sulfate poisoning

TitleLung injury in dimethyl sulfate poisoning
Authors
Issue Date1989
Citation
Journal Of Occupational Medicine, 1989, v. 31 n. 2, p. 141-143 How to Cite?
AbstractTwo manual laborers were exposed to dimethyl sulfate during work and sustained mucosal injury to the eyes and respiratory tract. In one of them, noncardiogenic pulmonary edema occurred and improved with high-dose methylprednisolone. On follow-up for 10 months, this patient developed persistent productive cough with no evidence of bronchiectasis or bronchial hyperreactivity.
Persistent Identifierhttp://hdl.handle.net/10722/161801
ISSN
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorIp, Men_US
dc.contributor.authorWong, KLen_US
dc.contributor.authorWong, KFen_US
dc.contributor.authorSo, SYen_US
dc.date.accessioned2012-09-05T05:15:08Z-
dc.date.available2012-09-05T05:15:08Z-
dc.date.issued1989en_US
dc.identifier.citationJournal Of Occupational Medicine, 1989, v. 31 n. 2, p. 141-143en_US
dc.identifier.issn0096-1736en_US
dc.identifier.urihttp://hdl.handle.net/10722/161801-
dc.description.abstractTwo manual laborers were exposed to dimethyl sulfate during work and sustained mucosal injury to the eyes and respiratory tract. In one of them, noncardiogenic pulmonary edema occurred and improved with high-dose methylprednisolone. On follow-up for 10 months, this patient developed persistent productive cough with no evidence of bronchiectasis or bronchial hyperreactivity.en_US
dc.languageengen_US
dc.relation.ispartofJournal of Occupational Medicineen_US
dc.subject.meshAdulten_US
dc.subject.meshEnvironmental Exposureen_US
dc.subject.meshHumansen_US
dc.subject.meshLung Volume Measurementsen_US
dc.subject.meshMaleen_US
dc.subject.meshMethylprednisolone - Administration & Dosageen_US
dc.subject.meshOccupational Diseases - Chemically Induced - Drug Therapyen_US
dc.subject.meshPulmonary Edema - Chemically Induced - Drug Therapyen_US
dc.subject.meshSulfuric Acid Esters - Poisoningen_US
dc.subject.meshSulfuric Acids - Poisoningen_US
dc.titleLung injury in dimethyl sulfate poisoningen_US
dc.typeArticleen_US
dc.identifier.emailIp, M:msmip@hku.hken_US
dc.identifier.authorityIp, M=rp00347en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.pmid2709164-
dc.identifier.scopuseid_2-s2.0-0024562433en_US
dc.identifier.volume31en_US
dc.identifier.issue2en_US
dc.identifier.spage141en_US
dc.identifier.epage143en_US
dc.identifier.isiWOS:A1989T353200012-
dc.identifier.scopusauthoridIp, M=7102423259en_US
dc.identifier.scopusauthoridWong, KL=7404759833en_US
dc.identifier.scopusauthoridWong, KF=7404759860en_US
dc.identifier.scopusauthoridSo, SY=7102397816en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats